February 2017
Workshop
Jewellery Making Workshops
DATE

2 – 28 February 2017 (By appointment): Thursday – Sunday

TIME

11:00am – 2:00pm
2:30pm – 5:30pm
7:00pm – 10:00pm
(1 lesson, 3 hours)

VENUE

H403, Hollywood

View details
Workshop
Go Beyond Convention Jewellery Workshop
DATE

7, 14, 21 & 28 February 2017 (Tuesday)
(By appointment)

TIME

7:30pm / 8:00pm (3.5hr)

VENUE

H206, Hollywood


PRESENTED & ORGANIZED
The Little Finger
View details
Workshop
Silver Bangle Making Workshop – by Obellery
DATE

2 – 28 February 2017 (By appointment): Thursday – Sunday

TIME

11:00am – 2:00pm
2:30pm – 5:30pm
7:00pm – 10:00pm
(1 lesson, 3 hours)

VENUE

H403, Hollywood

View details
Workshop
“Metalsmithing First Encounter” Jewellery Workshop
DATE

7, 14, 21 & 28 February 2017 (Tuesday)
(By appointment)

TIME

7:30pm / 8:00pm (3.5hr)

VENUE

H206, Hollywood


PRESENTED & ORGANIZED
The Little Finger
View details
Workshop
Wedding Ring Making Workshop – by Obellery
DATE

1 – 28 February 2017 (By appointment): Monday – Sunday

TIME

11:00am – 2:00pm
2:30pm – 5:30pm
7:00pm – 10:00pm
(2 lessons, 6 hours)

VENUE

H403, Hollywood

View details
Workshop
Silver Ring Making Workshop – by Obellery
DATE

1 – 28 February 2017 (By appointment): Monday – Sunday

TIME

11:00am – 2:00pm
2:30pm – 5:30pm
7:00pm – 10:00pm
(1 lesson, 3 hours)

VENUE

H403, Hollywood

View details
Workshop
Bistro in the Library: 圖書館裡的小酒館二月對談 -「味道 / 文字 – 由失落的菠蘿油開始說起」
DATE

25 February 2017 (Saturday)

TIME

3:00pm – 4:00pm

VENUE

H504, Hollywood – Taste Library


PRESENTED & ORGANIZED
Taste Library
View details
Festive highlights, Workshop
Sweet Mystery Workshop
DATE

11 February 2017 (Saturday) – 12 February 2017 (Sunday)

TIME

1:00pm – 3:00pm

VENUE

H504, Hollywood – Taste Library


PRESENTED & ORGANIZED
Taste Library
View details
Festive highlights, Workshop
Valentine’s Gift Making – Marquee Sign
DATE

3 – 5 & 10 – 12 February 2017 (Friday – Sunday)

TIME

8:00pm – 9:00pm (Fri)
4:00pm – 5:00pm (Sat)
3:30pm – 4:30pm (Sun)

VENUE

H508, Hollywood


PRESENTED & ORGANIZED
MakerBay
View details
Workshop
Valentine’s Tote Bag | Decor Frame
DATE

6 February 2017 (Monday) – 18 February 2017 (Saturday)

TIME

1:00pm – 6:00pm(2 hours, by appointment)

VENUE

S513, Staunton


PRESENTED & ORGANIZED
513 Paint Shop
View details
Workshop
Becoming a Technologist
DATE

5, 12, 19 & 26 February 2017 (Sunday)

TIME

2:30pm – 4:30pm

VENUE

H508, Hollywood


PRESENTED & ORGANIZED
MakerBay
View details
Workshop
Let’s Chat Over a Cup of Coffee
DATE

5 & 19 February 2017 (Sunday)

TIME

2:30pm – 3:00pm (Sharing Session)/
3:00pm – 5:30pm (Tasting Session)

VENUE

H504, Hollywood – Taste Library


PRESENTED & ORGANIZED
Taste Library
View details
Workshop
Young Maker Series
DATE

4, 11, 18, 25 February & 4 March 2017 (Saturday)

TIME

Refer to the timetable

VENUE

H508, Hollywood


PRESENTED & ORGANIZED
MakerBay
View details
Exhibition, Workshop
NIFTY GALA
DATE

3 February 2017 (Friday) – 28 February 2017 (Tuesday)

TIME

6:00pm – 9:00pm (Mon – Fri)
12:00nn – 9:00pm (Sat – Sun)

VENUE

S510, Staunton


PRESENTED & ORGANIZED
HSHK, HamiiG, Mr.Hammers
View details
Workshop
Signet Rings Workshop
DATE

3 & 17 February 2017 (Friday)
4 & 18 February 2017 (Saturday)

TIME

2:00pm – 6:00pm (4 hours)

VENUE

H403, Hollywood

View details
Workshop
Copper Wine Stand Workshop
DATE

3 – 5 & 10 – 12 February 2017 (Friday – Sunday)

TIME

9:30pm – 10:30pm (Fri)
5:00pm – 6:00pm (Sat)
2:30pm – 3:30pm . 5:00pm – 6:00pm (Sun)

VENUE

H508, Hollywood


PRESENTED & ORGANIZED
MakerBay
View details
Exhibition, Talk, Workshop
10×100 Exhibition – Hong Kong Edition
DATE

17 February 2017 (Friday) – 5 March 2017 (Sunday)

TIME

11:00am – 8:00pm

VENUE

Qube, 2/F,
Marketplace, G/F


PRESENTED & ORGANIZED
PMQ
View details